# SDR SIMA20150111005

- Difficulty date: January 11, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 29,213 hours, 25,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000469403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM, SHOULD READ CTR, IS CORRODED BETWEEN FRAMES 57 - 59.  REPAIRED RT OMEGA BEAM IAW ERS-EM-53MR-1011.
